# SDR HALA2021050300053

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 5135
- Aircraft time: 26,329 hours, 36,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - MAIN ENTRY DOOR WILL NOT CLOSE PROPERLY -REPEAT WRITE UP  // ACCOMPLISHED AMM 52-11-01/501 ADJUSTMENT TEST DOOR ,PASSENGER FORWARD ENTRY TEST OPS CK OK NO FAULTS NOTED REINSTALLED SLIDE SHUTE PER AMM 25-61-01/401
